# SDR 95ZZZX2172

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5313Y
- Make and model: Hughes 369D
- Aircraft serial: 490496D
- System (JASC): 2550 · Cargo Compartments
- Part: Hook Cable
- Part number: 143232
- Condition: Defective
- Location: Cargo Hook
- Part time: 4,350 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL ON CUSTOMER ACFT, THE CARGO HOOK RELEASE CABLE HOUSING WAS FOUND TO HAVE DISINTEGRATED ALMOST FULL LENGTH.  REPLACED PART.
